I developed a superficial thrombosis on my upper leg about a month ago.
I am only 22 years old and my doctor said it was due to over-doing a weight
lifting exercise program. I took relafin for a week and now a month later,
it is still there. My doctor didn't give me any info on how long I will
have this for and any advice on what to do for it. I had just assumed that
it'd be gone after my one week of medicine. I've been reading about how
blood clots can travel and be dangerous. Should I be worried, how long am
I going to have this for, and is there anything I should be doing for it?
Also, I was told I should do absolutely no exercise on my leg, not even
cardio exercise. Is this true? Can exercise really cause a blood clot?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.